# SDR DALA2023122110481

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 75,785 hours, 9,709 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

SHIP 3357 - ATB/DE - DUE TO AIR ENG 1 BLEED FAULT. CORRECTIVE ACTION: T/S. FOUND DEACTIVATION SCREW ON FAV LOOSE AND ORING DAMAGED. REPLACED FAV, PRSOV AND FAN AIR THERMOSTAT. (5151360)
